Periodica Mathematica Hungarica

, Volume 22, Issue 1, pp 27–60 | Cite as

Some saturation theorems for classical orthogonal expansions I.

  • M. Horváth


Orthogonal Expansion Saturation Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G.Alexits, Sur l'ordre de grandeur de l'approximation d'une fonction périodique par les sommes de Fejér,Acta Math. Acad. Sci. Hungar. 3 (1952), 29–40.MR 14, 370MATHMathSciNetGoogle Scholar
  2. [2]
    A.Bogmér, Generalization of a theorem of G. Alexits,Ann. Univ. Sci. Budapest. Eötvös, Setcio Math. 31 (1988), 223–228.MATHGoogle Scholar
  3. [3]
    P. L.Butzer and H.Berens,Semi-groups of operators and approximation, Springer, Berlin, 1967.MR 37: 5588Google Scholar
  4. [4]
    I. Joó, On the divergence of eigenfunction expansions,Ann. Univ. Sci. Budapest, Eötvös, Sectio Math. (To appear)Google Scholar
  5. [5]
    I.Joó, On the order of approximation by Fejér means of Hermite—Fourier and Laguerre—Fourier series,Acta Math. Hungar. 51 (1988), 365–370.MATHMathSciNetGoogle Scholar
  6. [6]
    I. Joó, Saturation theorems for Hermite—Fourier series,Acta Math. Hungar. (To appear)Google Scholar
  7. [7]
    B.Muckenhoupt, Mean convergence of Jacobi series,Proc. Amer. Math. Soc. 23 (1969), 306–310,MR 40: 628MATHMathSciNetGoogle Scholar
  8. [8]
    B.Muckenhoupt, Poisson integrals for Hermite and Laguerre expansions,Trans. Amer. Math. Soc. 139 (1969), 231–242.MR 40: 3158MATHMathSciNetGoogle Scholar
  9. [9]
    L. Gy. Pál, Ortogonális függvénysorok (Orthogonal function series),University of Budapest, 1979. (Lecture note) (In Hungarian)Google Scholar
  10. [10]
    H.Pollard, The mean convergence of orthogonal series, III,Duke Math. J. 16 (1949), 189–191.MR 10, 450CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    F.Schipp and N. X.Ky, On strong summability of polynomial expansions,Ann. of Math. 12 (1986), 115–127.MR 87i: 40 009Google Scholar
  12. [12]
    E. M.Stein and B.Muckenhoupt, Classical expansions and their relation to conjugate harmonic functions,Trans Amer. Math Soc. 118 (1965), 17–92.MR 33: 7779MathSciNetGoogle Scholar
  13. [13]
    G.Szegő,Orthogonal polynomials, Amer. Math. Soc., Providence (R. I.), 1959,MR 21, 5029Google Scholar
  14. [14]
    W.Trebels,Multipliers for (C α,)-bounded Fourier expansions in Banach speces and Approximation Theory, Springer, Berlin, 1973.MR 58: 23 307Google Scholar
  15. [15]
    G. M.Wing, The mean convergence of orthogonal series,Amer. J. Math. 72 (1950), 792–808.MR 12, 329MATHMathSciNetGoogle Scholar
  16. [16]
    A.Zygmund,Trigonometric series, Cambridge Univ. Press, New York, 1959.MR 21, 6498Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • M. Horváth
    • 1
  1. 1.Department of AnalysisEötvös Loránd UniversityBudapestHungary

Personalised recommendations